American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Rui Loja Fernandes and Ivan Struchiner. The classifying Lie algebroid of a geometric structure I: Classes of coframes. Trans. Amer. Math. Soc. 366 (2014) 2419-2462.
Abstract, references, and article information   
View Article: PDF

[2] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information   
View Article: PDF

[3] Konrad Waldorf. A construction of string 2-group models using a transgression-regression technique. Contemporary Mathematics 584 (2012) 99-115.
Book volume table of contents   
View Article: PDF

[4] Theodore Th. Voronov. On a non-Abelian Poincar\'{e} lemma. Proc. Amer. Math. Soc. 140 (2012) 2855-2872.
Abstract, references, and article information   
View Article: PDF

[5] Carla Farsi and Christopher Seaton. Nonvanishing vector fields on orbifolds. Trans. Amer. Math. Soc. 362 (2010) 509-535. MR 2550162.
Abstract, references, and article information   
View Article: PDF

[6] Anthony D. Blaom. Geometric structures as deformed infinitesimal symmetries. Trans. Amer. Math. Soc. 358 (2006) 3651-3671. MR 2218993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marco Zambon and Chenchang Zhu. Contact reduction and groupoid actions. Trans. Amer. Math. Soc. 358 (2006) 1365-1401. MR 2187657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Luen-Chau Li and Serge Parmentier. On dynamical Poisson groupoids. I. Memoirs of the AMS 174 (2005) MR 2116349.
Book volume table of contents   

[9] Andre Henriques and David S. Metzler. Presentations of noneffective orbifolds. Trans. Amer. Math. Soc. 356 (2004) 2481-2499. MR 2048526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bernd Ammann, Robert Lauter and Victor Nistor. Algebras of pseudodifferential operators on complete manifolds. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 80-87. MR 2029468.
Abstract, references, and article information   
View Article: PDF

[11] Robert Lauter and Victor Nistor. On spectra of geometric operators on open manifolds and differentiable groupoids. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 45-53. MR 1852899.
Abstract, references, and article information   
View Article: PDF

[12] K. C. H. Mackenzie. Drinfel'd doubles and Ehresmann doubles for Lie algebroids and Lie bialgebroids. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 74-87. MR 1650045.
Abstract, references, and article information   
View Article: PDF

[13] Deane Yang. Involutive hyperbolic differential systems. Memoirs of the AMS 68 (1987) MR 897707.
Book volume table of contents   

[14] Jack F. Conn. On the structure of real transitive Lie algebras . Trans. Amer. Math. Soc. 286 (1984) 1-71. MR 756031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michel Fliess. Realizations of nonlinear systems and abstract transitive Lie algebras. Bull. Amer. Math. Soc. 2 (1980) 444-446. MR 561529.
Abstract, references, and article information   
View Article: PDF

[16] Yvette Kosmann-Schwarzbach. Infinitesimal conditions for the equivariance of morphisms of fibered manifolds . Proc. Amer. Math. Soc. 77 (1979) 374-380. MR 545599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hubert Goldschmidt. The integrability problem for Lie equations. Bull. Amer. Math. Soc. 84 (1978) 531-546. MR 0517116.
Abstract, references, and article information   
View Article: PDF

[18] Joseph Johnson. Systems of $n$ partial differential equations in $n$ unknown functions: the conjecture of M. Janet . Trans. Amer. Math. Soc. 242 (1978) 329-334. MR 0491637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Akira Koriyama, Yoshiaki Maeda and Hideki Omori. On Lie algebras of vector fields . Trans. Amer. Math. Soc. 226 (1977) 89-117. MR 0431196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Domingos Pisanelli. An example of an infinite Lie group . Proc. Amer. Math. Soc. 62 (1977) 156-160. MR 0436234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pierre Molino. The primitive lifting problem in the equivalence problem for transitive pseudogroup structures: a counterexample . Trans. Amer. Math. Soc. 224 (1976) 189-192. MR 0426073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Steven Shnider. Continuous cohomology for compactly supported vectorfields on $R\sp{n}$ . Trans. Amer. Math. Soc. 217 (1976) 364-377. MR 0418118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Suresh H. Moolgavkar. On the existence of a universal germ of deformations for elliptic pseudogroup structures on compact manifolds . Trans. Amer. Math. Soc. 212 (1975) 173-197. MR 0458515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Victor Guillemin and Steven Shnider. Some stable results on the cohomology of the classical infinite-dimensional Lie algebras . Trans. Amer. Math. Soc. 179 (1973) 275-280. MR 0327856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1